MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA

Medline Industries, LP MEDLINE; ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA
Catalog Number MDT8520TL
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50938720
Report Number1417592-2026-53913
Device Sequence Number21266006
Product Code KMI
UDI-Device Identifier10193489020113
UDI-Public10193489020113
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized17
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8520TL
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown